# SDR WVER2015081700011

- Difficulty date: August 17, 2015
- Submitted: August 17, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 30,491 hours, 24,469 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Part number: 670BA53041K19
- Condition: Not Reported
- Location: Bs 280
- Part time: 30,491 hours, 24,469 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO FUSELAGE BS 280.00.
